Absolutely continuous variational measures of Mawhin's type

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we study absolutely continuous and σ-finite variationalmeasures corresponding to Mawhin, F- and BV -integrals. We obtaincharacterization of these σ-finite variational measures similar to those obtainedin the case of standard variational measures. We also give a new proof of theRadon-Nikod´ym theorem for these measures.
Original languageEnglish
Pages (from-to)747-768
Number of pages22
JournalMathematica Slovaca
Volume61
Publication statusPublished - 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'Absolutely continuous variational measures of Mawhin's type'. Together they form a unique fingerprint.

Cite this